MAUDE Adverse Event Report: STRYKER SPINE-US XIA 3 TITANIUM BLOCKER; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM

STRYKER SPINE-US XIA 3 TITANIUM BLOCKER; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Catalog Number 48230000
Medical Device Problem Codes Difficult to Insert (1316); Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/12/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the tab of an es2 augmentable long blade polyaxial screw fractured off when inserting a mantis redux blocker, and that the blocker was displaced out of the screw intra-operatively.The blocker was removed from the patient, resulting in a 20 minute surgical delay, and the surgeon decided to leave the screw without a blocker inserted.This report is for the mantis blocker.
 
Additional Manufacturer Narrative
Corrected data: b5, d1, d4, g4.
 
Event or Problem Description
It was reported that the tab of an es2 augmentable long blade polyaxial screw fractured off when inserting a xia 3 blocker, and that the blocker was displaced out of the screw intra-operatively.The blocker was removed from the patient, resulting in a 20 minute surgical delay, and the surgeon decided to leave the screw without a blocker inserted.This report is for the xia 3 blocker.

Brand Name
XIA 3 TITANIUM BLOCKER
Common Device Name
THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
Manufacturer (Section G)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR   33610
Manufacturer Contact
rita karan
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key20793754
Report Number0009617544-2024-00187
Device Sequence Number12486387
Product Code NKB
UDI-Device Identifier04546540671431
UDI-Public04546540671431
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K142381
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number48230000
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/12/2024
Supplement Date Received by Manufacturer12/06/2024
Initial Report FDA Received Date11/27/2024
Supplement Report FDA Received Date01/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age42 YR
Patient SexFemale